# SDR AALA20131230001

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 11,122 hours, 4,314 cycles
- System (JASC): 2701 · Control Column Section
- Part: Switch
- Part number: 6355C000101
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED CONTROL WHEEL TRIM FAILED AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAIN COLUMN SWITCH M1983.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
